# SDR HEED064612

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Part number: 222375036103
- Condition: Malfunctioned
- Location: Airspeed
- Part time: 4,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED SWITCH ALLOWS GEAR WARNING HORN.   REPLACED PART.
